COLD FREE Tablets For Common Cold and Flu

ColdFree
 
4.33/5 ( 87% )
based on 3 ratings

COLD FREE Tablets
For Common Cold & Flu

COMPOSITION:

Each Tablet Contains:
Paracetamol     650 mg.
Pseudoephedrine hydrochloride     60 mg.
Chlorpheniramine maleate     4 mg.

PHARMACOLOGICAL ACTION:

COLD FREE tablets for Common Cold has decongestant, analgesic, antipyretic and antihistaminic properties.

INDICATIONS:

For the symptomatic relief of the common cold, hay fever, minor aches
and pains, headache and fever, sore throat, nasal stuffiness, runny nose,
sneezing, itchy and watery eyes.

CONTRA-INDICATIONS:

Hypersensitivity to any of the ingredients. Pregnant or nursing mother seek advice of a doctor or pharmacist

WARNINGS:

Be careful when driving a motor vehicle or operating machinery.
Patients suffering from liver or kidney disease should take paracetamol
only if in·itructed to do so by a doctor.
Do not use continuously for longer than 10 days without consulting a
doctor.

DRUG INTERACTIONS:

Do not use this product if you are being treated with monoamine oxidase
inhibitors, or within two weeks of stopping treatment with these medications.

DOSAGE AND DIRECTIONS FOR USE:

Do not exceed the stated dose.
Adults and children over 12 years: One tablet 3-4 times daily
Children under 12 years of age: Seek advice of a doctor.

PRESENTATION:

– Box of 10 tablets
– Box of 20 tablets.

STORAGE INSTRUCTIONS:

Store below 30° C. Protected from light.
Keep out of reach of children.

Produced by

ORGANO PHARMACEUTICAL INDUSTRIES (ORGANO PHARMA)
Obour city – Cairo – Egypt.

كولدفري أقراص لنزلات البرد والانفلونز

You can leave a response, or trackback from your own site.

Leave a Reply